# SDR FDEA202101140089

- Difficulty date: January 14, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA622239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1621 TO 1661 RIGHT HAND X = - 75.25 SEAT TRACK FOUND CORRODED . MAIN DECK AT SEAT TRACK RIGHT HAND STATION 1621 TO STATION 1661 , X = - 75.25   CORROSION REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE  ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT  REPLACEMENT FROM STATION 1591 TO STATION 1671 , X = - 75.25 AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
